# SDR FDEA200810224488

- Difficulty date: October 22, 2008
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 75,049 hours, 30,660 cycles
- Engine: Ge CF66D
- Engine time: 2,667 hours, 1,259 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Lead
- Part number: 8TK34ABF2
- Part serial: DT61298
- Condition: Failed
- Location: Engine Egt
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

WHEN DESCENDING OUT OF FL240 FOR LANDING, GOT "ENG 3 EGT HI" AND ENG 3 EXCEEDANCE ALERTS, EGT 3 INDICATIONS SEQUENCED BETWEEN HIGH INDICATIONS (1053) AND AMBER "X", NO SECONDARY INDICATIONS.  SHUT DOWN ENGINE IAW QRH, EGT WAS HIGH APPROX 30 SEC ON LANDING CRASH CREW REPORTED NO HIGH TEMPS, NO FLUIDS LEAKING.  NO DEFECTS FOUND IN INTAKE/EXHAUST AREA.  AIU-3 FAULT REVIEW HAS INAIR FAULT 314174 ENG 3 EGT OUT OF RANGE, PROBABLE CAUSE ENG 3 EGT SENSOR, THIS SHOWS AS A INTERMITTENT FAULT.  REMOVED AND REPLACED FWD THERMOCOUPLE LEAD IAW  MD10-10 MM 77-21-02-2.  ALL INDICATIONS NORMAL.  RESET EXCEEDENCE ON ENGINE DISPLAY.  OK FOR SERVICE
